# SDR 99UAL900652

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Engine: Pwa JT8D17
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE 'A' HYDRAULIC SYSTEM QUANTITY INDICATION OF 1.9 GALLONS ALONG WITH THE ILLUMINATION OF THE LOW QUANTITY LIGHT FOR THE STANDBY HYDRAULIC SYSTEM.
